Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Itching in throat and noticed pimples near throat. Should I be worried?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
My throat is no longer dry as i have previously discuss with one of the doctor. Last night it was a little bit sore now it has subside. Now it is more like itchy. It is border line between itchy and sore. My symptom is hard to discribe please read prior discussion thanks Now I see 1 or two pimple at the roof of my mouth near my throat
Posted Thu, 28 Nov 2013 in General Health
Answered by Dr. Manjeth Kumar G 4 hours later
Brief Answer: Infection? Need ENT Examination. Anti histamines. Detailed Answer: Hello, Thanks for your reply query. I have gone through your query and understand your concern. As i earlier explained, Please consider ENT examination. It is better to rule out any active infection. Because you have sore and itching like feeling now. Check for any difficulty in swallowing or speech. Till consulting ENT, Please take Anti Histamines like Cetrizine and Pain killers like Diclofenac of Brufen. Gargling salt water will helps in relieving pain and itching. Drink hot water if possible. You nay need Antibiotics, if there is any active infection. Hope this helps. Wishing you good health.
Above answer was peer-reviewed by
Follow-up: Itching in throat and noticed pimples near throat. Should I be worried? 2 hours later
My ENT appointment is for three weeks later I cannot wait so I went to my GP he say I have a combination of allergies and inflamation and then he told me to take these medications do you still think I need to see an ENT he saw me very quickly do you think there is something more serious than what he mentioned please advise thank you
Answered by Dr. Manjeth Kumar G 11 hours later
Brief Answer: Continue the drugs prescribed by your GP. Detailed Answer: Hello, Please continue the drugs prescribed by your Primary care Physician. It is enough for the allergy and infection. If the symptoms persist even after this course of drugs, please consult ENT. Hope this helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor